# SDR DALA2023082806986

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 52,413 hours, 26,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 EMERGENCY ESCAPE PATH LIGHT COLOR INCORRECT. CORRECTIVE ACTION: R/R AFT-MOST EMERGENCY ESCAPE PATH LIGHT WITH PROPER COLOR, PER A319 AMM 33-51. (9126209)
